# SDR DHL9774110C

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Entry Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FUSELAGE SKIN CRACKED AT FWD ENTRY DOOR LOWER HINGE.  PERFORMED HFEC, CONFIRMED CRACK.  REMOVED FASTENERS AND TRIMMED HINGE FILLER PER S/B 53-198, ACCOMPLISHED X-RAY INSPECTION, NO CRACKS NOTED ON STRAP.  INSTALLED DOUBLER PER DETAIL 4 FIG 4 PER S/B 53-198, 6 BY 18.
